# SDR MASA2011060702963

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 21,755 hours, 15,144 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY DOOR CAUTION INTERMITTENT ON GROUND.  FOUND TARGET LOOSE AND SECURED IT.
